Volume 5 (2001)

Download this article
For printing
Recent Issues

Volume 26
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals

Lefschetz fibrations on compact Stein surfaces

Selman Akbulut and Burak Ozbagci

Geometry & Topology 5 (2001) 319–334

DOI: 10.2140/gt.2001.5.319

Forward citations
R I Baykur, Kähler decomposition of 4–manifolds, Algebraic & Geometric Topology 6 (2006) 1239
Y Eliashberg, A few remarks about symplectic filling, Geometry & Topology 8 (2004) 277
T Etgü, B Ozbagci, On the contact Ozsváth-Szabó invariant, Studia Scientiarum Mathematicarum Hungarica 47 (2010) 90
J B Etnyre, T Fuller, Realizing 4-manifolds as achiral Lefschetz fibrations, International Mathematics Research Notices 2006 (2006) 1
J B Etnyre, B Ozbagci, Open books and plumbings, International Mathematics Research Notices 2006 (2006) 1
J B Etnyre, D S Vela-Vick, Torsion and Open Book Decompositions, International Mathematics Research Notices (2010)
D T Gay, R Kirby, Constructing Lefschetz-type fibrations on four-manifolds, Geometry & Topology 11 (2007) 2075
S Harvey, K Kawamuro, O Plamenevskaya, On Transverse Knots and Branched Covers, International Mathematics Research Notices (2008)
S C Onaran, Invariants of Legendrian Knots from Open Book Decompositions, International Mathematics Research Notices (2009)
P Ozsváth, A I Stipsicz, Contact surgeries and the transverse invariant in knot Floer homology, Journal of the Institute of Mathematics of Jussieu (2010) 1
F Öztürk, K Niederkrüger, Brieskorn manifolds as contact branched covers of spheres, Periodica Mathematica Hungarica 54 (2007) 85